I am currently taking Levlen ED 150mg, and have been for about 9 months now.
About 4 months ago i had to go on antibiotics and was not able to take my Pill for 10 days. By the time I was able to take it again my period was 2 days in. I experienced a miscarriage because of this during my next period which was 3 weeks long. (this being in January)
Everything seems to be okay with my period now, its regular and normal flow and such.
The main thing that is bothering me is my mood swings. I obviously understand having mood swings before my period, but afterwards doesn't make sense.
I have just finished my period 4 days ago and my mood is a roller coaster. I have been angry and upset and happy all with in a span of ten minutes. last night i ended up punching my wall then crying when my partner asked if i wanted to watch a movie. I just don't understand what is happening. =/
Sorry for dragging on but my main question is...
Are my mood swings due to my Pill? Or is there another reason I'm so up and down?
Please help, any advice is welcomed.
Such symptoms can be due to depression caused by the pills. You should consult your gynecologist and get the form of birth control changed to some other birth control.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.